MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWFLEX COVID 19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWFLEX COVID 19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number L031-118B5
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
I believe false positives are occuring with the flowflex antigen test.Lot:# cov1110226, exp 11-28-2022.These were provided to me by my place of employment, minneapolis public schools.I first tested positive with them (b)(6) 2022, had minimal symptoms (slight runny nose, but i had just traveled by air across the country so easily could've been pollen, using n95 on plane for 5 hours, etc).I really became suspicious when i once again tested positive a month later, same batch of tests on (b)(6) 2023.I followed it immediately with a binax test which was negative.I repeated on monday: flowflex was positive; binax was negative.I then went for a pcr(polymerase chain reaction) on monday (b)(6) 2023, which just came back with negative results.I don't know how to explain it other than the flowflex are false positives.I am a school nurse and these are the tests we give out to families.If these tests are bad, we need to know.I've tried to research if this is happening with other flowflex tests, but only have seen the recall of the dark blue box, which this is not.

Brand Name
FLOWFLEX COVID 19 ANTIGEN HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key16363159
Report NumberMW5114868
Device Sequence Number18148476
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public(01)00682607660261
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2022
Device Model NumberL031-118B5
Device Catalogue Number660261
Device Lot NumberCOV1110226
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2023
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite